Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Aching joints
Feb 25, 2004

Hi,im taking viramune and trizivir and have been on meds since 5/03.I workout with wieghts 4 times a week and go heavy some times to build muscle mass.Lately my elbows and forearms have been aching pretty bad.Do you think its the meds or to much lifting?..Also when do you think a person could go on a drug holiday? .Thank you

Response from Dr. Henry

With the exercise you are doing and the local nature of your discomfort the weight lifting is probably the main cause. If you have any HIV drug resistance or a history of a CD4 count < 250 or a history of clinical AIDS I usually don't advise a drug holiday. Also, stopping Viramune if the virus is not suppressed is risky for promoting resistance. These are good questions to discuss with your HIV specialist who knows the details of your past medical care. KH



Previous
ziagen=death so why prescribe it?
Next
Does HIV or HAART cause bone problems?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement